Question for the ladies - TMI post. - Anxiety and Depre...

Anxiety and Depression Support

57,342 members57,564 posts

Question for the ladies - TMI post.

rachel913
rachel913

I’ve had normal periods all my life but until I gained some weight, suffered from a severe anxiety disorder, and started changing my medications (I am on pristiq 150 mg), my period has become so irregular.

I’ve had light brown discharge for about 2 weeks with on and off red blood in light amounts. It had finally stopped yesterday and I became full of energy again and less dizzy and tired. Well, today I have more red blood and I’m super tired and lethargic again.

The earliest gyno appointment I could get isn’t for another two weeks but I’m very anxious and upset about this..

Has anyone else had menstrual irregularities due to an anti depressant, pristiq in particular?

Trying not to be worried it’s something more cynical 😩

3 Replies

Make sure you keep the appointment in two weeks and in the meantime try not to worry.

back in the day...yeah...sure....stress, medication...all that effected me at one point or another...but it's something for sure your doctor can help you with, always consult them for clarity .....

I agree with the other two ladies about the dr. visit.

If you’ve gained a lot of weight, it could cause a hormonal imbalance. Be sure to WRITE DOWN all of your symptoms . The doctor can’t treat what she doesn’t know about.

You may also like...